# SDR A6WA0000004

- Difficulty date: January 6, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 18,299 hours, 21,895 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COMBUSTOR OUTBOARD IGNITOR BASE HAS CRACKED IN WELD, NEED DYE PENETRANT TO VERIFY LENGTH FOR SERVICEABILITY.  C/W PT INSPECTION PER ENGINE MM AND AWAC NDT SPEC.  FOUND TWO CRACKS 180 DEGREES APART IN IGNITOR BOSS, 1 CRACK = .9 INCH, OTHER = .6 INCH.  REPLACED NR 1 ENGINE DUE TO OUT OF LIMIT COMBUSTOR CRACKING ON THE IGNITOR BOSS. (M)
